# SDR HEEA0012101

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067109
- Condition: Failed
- Location: Cockpit Itt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR READS ZERO ALL OF THE TIME.
